# SDR CA110103008

- Difficulty date: December 21, 2010
- Submitted: March 15, 2011
- Operation: Air carrier
- Make and model: Robsin R44
- Aircraft time: 3,588 hours
- Engine: Lyc O540F1B5
- System (JASC): 2910 · Hydraulic System, Main
- Part: Servo
- Part number: D2121
- Condition: Leaking
- Location: Hyd System
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

HYDRAULIC SERVO FOUND TO BE LEAKING DURING PREVENTATIVE MAINTENANCE CHECK.  REPLACED SERVO.
